# SDR CA060515003

- Difficulty date: May 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 14,314 hours
- Engine: Ge CF341A
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 600626401
- Condition: Corroded
- Part time: 14,534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) REFUELLING WAS C/O, MASTER REFUEL PANEL CHECK C/O TO CHECK VALVE FOR OPERATION, WHAT WAS NOTICED, FUEL CAME OUT OUT OF THE LT NACA SCOOP APPROXIMATE 2 GALLON, THEN STOP. MAINT WAS ADVISED,THIS WAS ONLY HAPPENING WHEN A/C WAS PARK OVERNIGHT. SO MAINT CREW FIGURED THAT THERE WAS A BAD O-RING IN VENT SYS. A/C RETURED TO MAINT, FUEL WAS DRAINED AND FUEL PANELS REMOVED, FOUND VENT LINE, FUEL WAS LEAKING THRU IT. PIPE WAS REMOVED, FOUND PIPE HAD A HOLE THRU IT, CORRODED.  PIPE HAD AN A CAP INTALLED TO THIS VENT LINE, A UNAPPROVED MOD WAS C/O ON VENT SYS.   BY DOING THIS UNAPPROVED MOD WATER COLLECTED AT BOTTOM OF PIPE AND CORRODED THRU. S/B WAS COMPLIED WITH AND SYSTEM CHECK SERVICABLE. (TC NR 20060515003)
